Главная Текущий год Архив Инструкции авторам Submission Login Контакты
International Journal for Uncertainty Quantification

Импакт фактор: 1.000

Бесплатный онлайн-доступ

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Архив

Том 2, 2012 / Выпуск 1

DOI: 10.1615/Int.J.UncertaintyQuantification.v2.i1

Table of Contents:

PREFACE
ii страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.v2.i1.10
ON THE ROBUSTNESS OF STRUCTURAL RISK OPTIMIZATION WITH RESPECT TO EPISTEMIC UNCERTAINTIES
1-20 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.v2.i1.20
DISTANCES AND DIAMETERS IN CONCENTRATION INEQUALITIES: FROM GEOMETRY TO OPTIMAL ASSIGNMENT OF SAMPLING RESOURCES
21-38 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.v2.i1.30
A NON-PARAMETRIC METHOD FOR INCURRED BUT NOT REPORTED CLAIM RESERVE ESTIMATION
39-51 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.v2.i1.40
UNCERTAINTY QUANTIFICATION IN COMPUTATIONAL PREDICTIVE MODELS FOR FLUID DYNAMICS USING A WORKFLOW MANAGEMENT ENGINE
53-71 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.v2.i1.50
ON THE ROLE OF DATA MINING TECHNIQUES IN UNCERTAINTY QUANTIFICATION
73-94 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.v2.i1.60
Begell house Digital Library - Whole Library in One Click